# SDR ASAA2015060112048

- Difficulty date: June 1, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDEPLATE CHANNEL IS CORRODED APPROXIMATELY BS 727D TO 767.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  ACCOMPLISHED A SPLICE REPAIR IAW SRM 53-00-53-2R-5.
